The general recombination equation in continuous time and its solution

Baake E, Baake M, Salamat M (2016)
Discrete and Continuous Dynamical Systems 36(1): 63-95.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
The process of recombination in population genetics, in its deterministic limit, leads to a nonlinear ODE in the Banach space of finite measures on a locally compact product space. It has an embedding into a larger family of nonlinear ODEs that permits a systematic analysis with lattice-theoretic methods for general partitions of finite sets. We discuss this type of system, reduce it to an equivalent finite-dimensional nonlinear problem, and establish a connection with an ancestral partitioning process, backward in time. We solve the finite-dimensional problem recursively for generic sets of parameters and briefly discuss the singular cases, and how to extend the solution to this situation.
Erscheinungsjahr
Zeitschriftentitel
Discrete and Continuous Dynamical Systems
Band
36
Zeitschriftennummer
1
Seite
63-95
ISSN
PUB-ID

Zitieren

Baake E, Baake M, Salamat M. The general recombination equation in continuous time and its solution. Discrete and Continuous Dynamical Systems. 2016;36(1):63-95.
Baake, E., Baake, M., & Salamat, M. (2016). The general recombination equation in continuous time and its solution. Discrete and Continuous Dynamical Systems, 36(1), 63-95. doi:10.3934/dcds.2016.36.63
Baake, E., Baake, M., and Salamat, M. (2016). The general recombination equation in continuous time and its solution. Discrete and Continuous Dynamical Systems 36, 63-95.
Baake, E., Baake, M., & Salamat, M., 2016. The general recombination equation in continuous time and its solution. Discrete and Continuous Dynamical Systems, 36(1), p 63-95.
E. Baake, M. Baake, and M. Salamat, “The general recombination equation in continuous time and its solution”, Discrete and Continuous Dynamical Systems, vol. 36, 2016, pp. 63-95.
Baake, E., Baake, M., Salamat, M.: The general recombination equation in continuous time and its solution. Discrete and Continuous Dynamical Systems. 36, 63-95 (2016).
Baake, Ellen, Baake, Michael, and Salamat, Majid. “The general recombination equation in continuous time and its solution”. Discrete and Continuous Dynamical Systems 36.1 (2016): 63-95.